Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Watery discharge with odor after abortion, sharp pains in buttock area, pain while urinating. Cause?

I had an abortion on August 18th roughly two weeks ago. I took the antibiotics that was prescribed. Just this past week I noticed that I have been having a watery discharge and it had an odor. Today I have been experiencing sharp pains in abdomen/ buttocks area whenever I pass gas or have to use the bathroom. Also when I urinated it burned a little. Dont know if I have multiple things wrong. Just concerned
Asked On : Wed, 5 Sep 2012
Answers:  2 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response


I think you are having vaginitis or cervicitis along with UTI

Give your urine sample in the lab for culture and sensitivity.

Visit a gynaecologist for discharge for which you have to take a course of antibiotics.

Get CBC and Hb done.

Best wishes

Answered: Wed, 5 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Sekar's  Response

During abortion (surgical abortion -D&C) there may be heavy use of antiseptics and antibiotics on the vaginal area.

This may alter the local envirionment for organisms and along with hormonal imbalances during pregnancy also causes increase in bacterial or yeast infections.

These infections usually dont need treatment. But if the foul smelling is bothersome you need to have some local antibiotic cream.

You have mentioned you are having burnning sensation while urinating an pain in backs. This is also normal after D&C. If the problem persists you may need to have antibiotics and pain killers

It is advisable to consult you GYnc if your symptoms are not releived.


Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor